[Deux remarques sur les relèvements d'applications à valeurs dans
Étant donnée une application
(i)
(ii)
Given a map
(i)
(ii)
Publié le :
Benoît Merlet 1
@article{CRMATH_2006__343_7_467_0, author = {Beno{\^\i}t Merlet}, title = {Two remarks on liftings of maps with values into $ {S}^{1}$}, journal = {Comptes Rendus. Math\'ematique}, pages = {467--472}, publisher = {Elsevier}, volume = {343}, number = {7}, year = {2006}, doi = {10.1016/j.crma.2006.07.014}, language = {en}, }
Benoît Merlet. Two remarks on liftings of maps with values into $ {S}^{1}$. Comptes Rendus. Mathématique, Volume 343 (2006) no. 7, pp. 467-472. doi : 10.1016/j.crma.2006.07.014. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2006.07.014/
[1] A general chain rule for distributional derivatives, Proc. Amer. Math. Soc., Volume 108 (1990), pp. 691-702
[2] Lifting in Sobolev spaces, J. Anal. Math., Volume 80 (2000), pp. 37-86
[3] Another look at Sobolev spaces, Optimal Control and Partial Differential Equations, 2001, pp. 439-455
[4]
[5] How to recognize constant functions. A connection with Sobolev spaces, Uspekhi Mat. Nauk, Volume 57 (2002) no. 4(346), pp. 59-74
[6] D. Chiron, On the definitions of Sobolev and BV spaces into singular spaces and the trace problem, Preprint, Laboratoire J.A. Dieudonné, Université Nice-Sophia Antipolis, 2006
[7] On an open question about functions of bounded variation, Calc. Var. Partial Differential Equations, Volume 15 (2002) no. 4, pp. 519-527
[8] Lifting of BV functions with values in
[9] Spaces BV and quasilinear equations, Math. Sb. (N.S.), Volume 73 (1967) no. 115, pp. 255-302 (in Russian)
Cité par Sources :
Commentaires - Politique
Vous devez vous connecter pour continuer.
S'authentifier